# SDR DALA2022062104323

- Difficulty date: June 18, 2022
- Submitted: June 21, 2022
- Operation: Air carrier
- Aircraft: N575DZ
- Make and model: Airbus A350-941
- Aircraft serial: 0282
- Aircraft time: 2,572 hours, 459 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Mask
- Condition: Deployed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3575 - O2 MASKS ABOVE SEAT 29 DEF DOWN. CORRECTIVE ACTION: REPACK PAX O2 MASKS ROW 29DEF PER A350-A-35-21-51 AMM(8436569)
